Bloating & cramping, am I pregnant?
- 22 Nov 2013 by NoName32
- abdominal distension, pregnancy, period, depo
I recently just got my second depo shot exactly two weeks ago. I finished my period a few days before I got the shot. A week or two after I got my shot, I have been experiencing light cramping, bloating, and sometimes a little nausea. Is it possible that I could be pregnant? The depo shot is supposed to be very effective. My tummy is getting bigger (towards the lower part) and I don't know if it's just in my head or a symptom of the shot... Or something else. It's freaking me out and I'm no sure how to handle it. Has anyone else experienced this?? Looking for reassurance or advice, no negative things please.
22 Nov 2013
If you got the shot on time you're not pregnant. There is no way you'd have pregnancy symptoms already. You're probably freaking out over nothing.
22 Nov 2013
Depo can make you gain weight-on average 8-10 lbs. This could be the reason your tummy seems bigger but no, they are pretty effective so as long as it was on time, it is doubtful you are pregnant.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi, I am wondering if anyone else has had my same symptoms of persistent significant abdominal bloating with some mild stomach pain and cramping ...
4 answers • 18 Feb 2010
... was still on the ring, I would've had my period on or around September 15. I have had very noticable abdominal bloating all week and no ...
2 answers • 17 Sep 2010
I got my first depo shot in January, my next shot isn't due until the 31st of March. When I got the shot my period and spotting didn't ...
1 answer • 22 Mar 2014
Okay, so I've been on the depo shot for 4 months. I got my last depo shot on April. Well I had sex like 2 weeks ago, he came in me twice. Now ...
1 answer • 2 May 2014